MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/23/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.(b)(6) is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 278 mg/dl.The customer's expected fasting blood glucose test result range is 130 mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 01/25/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).The customer has had any changes in his diet.
 
Additional Manufacturer Narrative
(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause-user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Miriam is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 278 mg/dl.The customer's expected fasting blood glucose test result range is 130 mg/dl.The customer feels well and did not report any symptoms.The product is stored according to specification.Medical attention is not reported as a result of the actual blood glucose results.The test strip lot manufacturer's expiration date is 01/25/2018 and open vial date is (b)(6) 2016.The meter memory was reviewed for previous test result history: (b)(6).The customer has had any changes in his diet.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6266310
Report Number1000113657-2017-00101
Device Sequence Number19096985
Product Code NBW
UDI-Device Identifier00011822445610
UDI-Public(01)00011822445610
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1894
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date01/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY